# SDR REXA2014072400729

- Difficulty date: July 24, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 15,876 hours, 10,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 102577
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF ALL EMER LIGHTS, GALLEY AREA FAILED TO LIGHT.  R & R BATTERY PACK AT PS 35 WITH SERVICEABLE UNIT IAW AMM 33-51-17-00.  OPERATIONS CHECKED GOOD.  PN ON AD-2013-1A, SN ON 101771, PN OFF 2013 & SN OFF 102577.
